[Home ] [Archive]   [ فارسی ]  
:: Search Submit Contact ::
:: Volume 6, Issue 3 (Vol. 6, No. 3 2020) ::
Mathematical Researches 2020, 6(3): 0-0 Back to browse issues page
Sharp estimate of logarithmic coefficients of certain class of analytic functions
Rahim Kargar 1, Ali Ebadian, Nader Kanzi
1- , rkargar1983@gmail.com
Abstract:   (380 Views)
This article has no abstract.
Keywords: Univalent functions, starlikeness, subordination, logarithmic coefficients, Hadamard product
     
Type of Study: S | Subject: alg
Received: 2018/03/4 | Accepted: 2019/03/2 | Published: 2020/11/30 | ePublished: 2020/11/30
Send email to the article author

Add your comments about this article
Your username or Email:

CAPTCHA


XML   Persian Abstract   Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Kargar R, Ebadian A, Kanzi N. Sharp estimate of logarithmic coefficients of certain class of analytic functions. Mathematical Researches. 2020; 6 (3)
URL: http://mmr.khu.ac.ir/article-1-2752-en.html


Volume 6, Issue 3 (Vol. 6, No. 3 2020) Back to browse issues page
پژوهش‌های ریاضی Mathematical Researches
Persian site map - English site map - Created in 0.08 seconds with 31 queries by YEKTAWEB 4207